# SDR AALA202312201563

- Difficulty date: December 12, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 38,701 hours, 16,291 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Contaminated
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THE NUMBER 2 OVEN IN FIRST CLASS GALLEY, HAS A VERY STRONG ODOR OF BURNING PLASTIC, WHEN TURNED ON.**SUPPLEMENTAL REPORT FOR AALA202312131563: REPLACED NUMBER 2 OVEN PER AMM 25-32-03.**(CLOSED)
